ITEM METADATA RECORD
Title: A bivariate pseudo-likelihood for incomplete longitudinal binary data with nonignorable non-monotone missingness
Authors: Sinha, S.K ×
Troxel, A.B.
Lipsitz, S.R.
Sinha, D.
Fitzmaurice, G.M.
Molenberghs, Geert
Ibrahim, J.G. #
Issue Date: Sep-2011
Publisher: Blackwell Publishers
Series Title: Biometrics vol:67 issue:3 pages:1119-1126
ISSN: 0006-341X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
331.pdf Published 134KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science